MathSciNet Relay Station
MathSciNet bibliographic data
MR1410689 60J80 (60J15)
Lyons, Russell; Pemantle, Robin; Peres, Yuval Biased random walks on Galton-Watson trees. Probab. Theory Related Fields 106 (1996), no. 2, 249–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement